Pubblicazioni

Articoli pubblicati:

[1] G. Dal Maso, A. Malusa: Approximation of relaxed Dirichlet problems by boundary value

problems in perforated domains, Proc. Roy. Soc. Edinburg, Sect. A 125 (1995), pp. 99–114.

[2] A. Malusa, L. Orsina: Existence and regularity results for relaxed Dirichlet problems with

measure data, Ann. Mat. Pura Appl. 170 (1996), pp. 83–97.

[3] A. Braides, A. Malusa: Approximation of relaxed Dirichlet problems, Calculus of Variations,

Homogenization and Continuoum Mechanics (CIRM, Luminy, Marseille, 1993) (1994),

pp. 323–339.

[4] G. Crasta, A. Malusa: Existence results for non–coercive variational problems, SIAM J.

Control Optim. 34 (1996), pp. 2064–2076.

[5] A. Malusa: Asymptotic behaviour of Dirichlet problems with measure data in perforated

domains, Comm. Partial Differential Equations 21 (1996), pp. 1177–1206.

[6] G. Buttazzo, G. Dal Maso, A. Garroni, A. Malusa: On the relaxed formulation of some shape optimization problems, Adv. Math. Sci. Appl. 7 (1997), pp. 1–24.

[7] A. Malusa: Harmonic measures of perforated domains, Rend. Sem. Mat. Univ. Padova 98

(1997), pp. 273–316.

[8] G. Dal Maso, A. Malusa: Some properties of reachable solutions of nonlinear elliptic

equations with measure data, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 25 (1997), pp. 375–396.

[9] G. Crasta, A. Malusa: Euler–Lagrange inclusions and existence of minimizers for a class

of non–coercive variational problems, J. Convex Anal. 7 (2000), pp. 167–181.

[10] G. Crasta, A. Malusa: Non–convex minimization problems for functionals defined on vector valued functions, J. Math. Anal. Appl. 254 (2001), pp. 538–557.

[11] G. Crasta, A. Malusa: Geometric constraints on the domain for a class of minimum

problems, ESAIM Control Optim. Calc. Var. 9 (2003), pp. 125–133.

[12] A. Malusa, A. Prignet: Stability of renormalized solutions of elliptic equations with

measure data, Atti Sem. Mat. Fis. Univ. Modena 52 (2004), pp. 117–134.

[13] A. Malusa: A new proof of the stability of renormalized solutions to elliptic equations with

measure data, Asymptotic Anal. 43 (2005), pp. 111–129.

[14] G. Crasta, A. Malusa: On the existence and uniqueness of minimizers for a class of integral functionals, NoDEA Nonlinear Differential Equations Appl. 12 (2005), pp. 129–150.

[15] A. Malusa, L. Orsina: Asymptotic behaviour of renormalized solutions to elliptic equations

with measure data, Calc. Var. Partial Differential Equations 27 (2006), pp. 179–202.

[16] G. Crasta, A. Malusa: On a system of partial differential equations of Monge–Kantorovich

type, J. Differential Equations 235 (2007), pp. 484–509.

[17] A. Malusa, M.M. Porzio: Renormalized solutions to elliptic equations with measure data

in unbounded domains, Nonlinear Anal. TMA 67 (2007), pp. 2370–2389.

[18] G. Crasta, A. Malusa: The distance function from the boundary in a Minkowski space,

Trans. Amer. Math. Soc 359 (2007), pp. 5725–5759.

[19] G. Crasta, A. Malusa: A sharp uniqueness result for a class of variational problems solved

by a distance function, J. Differential Equations 243 (2007), pp. 427–447.

[20] G. Crasta, A. Malusa: A variational approach to the macroscopic electrodynamics of

anisotropic hard superconductors, Arch. Rational Mech. Anal 192 (2009), pp. 87–115.

[21] M. Amar, G. Crasta, A. Malusa: On the Finsler metrics obtained as limits of chessboard

structures, Adv. Calc. Var 2 (2009), pp. 321–360.

[22] G. Crasta, A. Malusa: A nonhomogeneous boundary value problem in mass transfer theory, Calc. Var. Partial Differential Equations 44 (2012), pp. 61–80.

[23] G. Crasta, A. Malusa: Existence and uniqueness of solutions for a boundary value problem

arising in granular matter theory, J. Differential Equations 259 (2015), pp. 3656–3682.

[24] A. Malusa, M. Novaga: Crystalline evolutions in chessboard–like microstructures, Networks Heter. Media 13 (2018), pp. 493–513.

[25] G. Crasta, A. Malusa: Non–corcive radially symmetric variational problems: existence,

symmetry and convexity of minimizers, Symmetry 11 (2019), pp. 688–.

[26] A. Braides, A. Malusa, M. Novaga: Crystalline evolutions with rapidly oscillating forcing

terms, Annali SNS, Cl. Sci 20 (2020), pp. 143–175.

[27] G. Crasta, V. De Cicco, A. Malusa: Pairings between bounded divergence–measure

vector fields and BV functions. Pubblicato online su Adv. Calc. Var.

[28] A. Garroni, A. Malusa: Duality arguments for linear elasticity problems with incompatible deformation fields. J. Convex Analysis 28 (2021).

Preprints:

Pubblicazioni di carattere didattico:

G. Crasta, A. Malusa: Matematica 1 – Teoria ed esercizi, Pitagora Ed., Bologna (2003).

G. Crasta, A. Malusa: Matematica 2 – Teoria ed esercizi, Pitagora Ed., Bologna (2004).

A. Malusa: Introduzione alle Equazioni Differenziali Ordinarie, La Dotta Ed., Bologna (2013).

G. Crasta, A. Malusa: Elementi di Analisi Matematica e Geometria, La Dotta Ed., Bologna (2015).

Link ai dati bibliometrici e ai file pdf delle pubblicazioni